Topological proof of Bott periodicity and characterization of BR

Research output: Contribution to journalArticlepeer-review


We give another proof of (1, 1)-periodicity of M. F. Atiyah's K R-theory and the characterization of the classifying space of K R-theory.

Original languageEnglish
Pages (from-to)299-309
Number of pages11
JournalJournal of the Mathematical Society of Japan
Issue number2
Publication statusPublished - Apr 2006
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this